I have episodes where I don't want to do anything but cry and even my boyfriend who is honestly the most amazing man on the planet who has so much patience for me even noticed that I'm not entirely the same and I personally have been feeling that I just didn't know if anyone noticed. I get mad at the little things, I'm constantly crying and feeling sad, I've gained weight. Does anyone know how to control the moods and the sadness? It has caused my boyfriend and I to fight a lot and we never fight. We love each other and he knows it's my shot so he will never leave or give up, but I'm feeling hopeless and my shot doesn't get out of my system until late October
If you are prepared to use barrier methods, then I can recommend something that will help to balance your hormones.
You can't take it with hormonal contraception if you don't want to end up pregnant, as it works to naturally balance your hormones, whereas Depo Provera & hormonal birth control work by causing a deliberate imbalance. So, in other words, if you take the two together, & don't use barrier methods (for example, condoms), the you may end up pregnant.
Let me know if you'd like to know what I use. I don't like to force anything on anyone.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2010 • 1 answer
Posted 10 Jan 2011 • 5 answers
Posted 3 Feb 2015 • 1 answer
Geodon - Having bipolar, hallucinations, paranoia, anxiety, PDD (AUTISM spectrum), ADHD, dyslexic is
Posted 7 Jun 2015 • 1 answer
Depo-Provera - I was on the depo shot for a min last year,then didn't take it and four months. Just?
Posted 12 Sep 2015 • 1 answer